# SDR ERAA081155

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619003003
- Part serial: 1349
- Condition: Misrepaired
- Location: Tail Rotor
- Part time: 6,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOUSING RECEIVED WITHOUT THREAD SEALANT. CHECKED GEARBOX OUT ON HOLD BOARD, C/W PRELIMINARY INSPECTION. NO DEFECTS NOTED, DRILLED OUT LOCKS ON 2 STUDS, APPLIED LOCKTITE AND REINSTALLED ORIGINAL STUDS WITH NEW LOCKS.  ATTACHED ORIGINAL YELLOW TAG TO GEARBOX  REPAIRED.
